# SDR DALA2025032002096

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1037 LONG 17L AT PASSENGER CABIN. SUMMARY OF NRC 00360: CRACK ON FRAME STA Y=1037 LONG 17L AT PASSENGER CABIN WAS REPAIRED PER B717-200 53-20-07-2R REPAIR 4. (LP #0866910)
